# SDR GLBA96225

- Difficulty date: November 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N101UE
- Make and model: Beech 1900C
- Aircraft serial: UC101
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DVL - AFTER GEAR RETRACTION, GEAR UNSAFE LIGHTS REMAINED ILLUMINATED.  MAINTENANCE ADJUSTED PEDESTAL SWITCH TO OBTAIN LOWER N1 SETTING FOR GEAR UNSAFE LIGHT.  TEST FLIGHT NORMAL.  LEFT UPLOCK SWITCH WAS LATER REPLACED.  (X)
